# SDR GTIA2018021502433

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 8,014 hours, 3,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A DIRTY SOCK ODOR,  ENTRY & FIRST EXIT ROW.  PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A. NO DIRTY SOCK ODOR NOTED.  ACFT OK FOR CONTINOUS SERVICE. APU CHECKED NO LEAKS
